# SDR DALA13071450130

- Difficulty date: December 18, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 80,253 hours, 34,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE 1L DOOR AND 1R DOOR HANDLES NOT OPERATING DURING EMERGENCY LIGHT TEST.  REPLACED BATTERY PACK IN CHARGER M1208.
